Euler's product expansion for the sine: An elementary proof

  1. Ciaurri, O. 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
American Mathematical Monthly

ISSN: 0002-9890

Year of publication: 2015

Volume: 122

Issue: 7

Pages: 693-695

Type: Article

Export: RIS
DOI: 10.4169/amer.malh.monthly.122.7.693 SCOPUS: 2-s2.0-84957702627 WoS: 000370068500009 GOOGLE SCHOLAR

Metrics

Cited by

  • Scopus Cited by: 4 (12-06-2021)

Journal Citation Reports

  • Year 2015
  • Journal Impact Factor: 0.349
  • Best Quartile: Q4
  • Area: MATHEMATICS Quartile: Q4 Rank in area: 273/312 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2015
  • SJR Journal Impact: 0.408
  • Best Quartile: Q3
  • Area: Mathematics (miscellaneous) Quartile: Q3 Rank in area: 200/419

CiteScore

  • Year 2015
  • CiteScore of the Journal : 0.7
  • Area: Mathematics (all) Percentile: 35

Abstract

We provide, by using elementary tools, a new proof of Euler's product expansion for the sine. © The Mathematical Association of America.